Deflection of light by rotating regular black holes using the Gauss-Bonnet theorem

Jusufi, Kimet; Ovgun, Ali; Saavedra, Joel; Vasquez, Yerko; Gonzalez, P. A.

Más información

Título según WOS: Deflection of light by rotating regular black holes using the Gauss-Bonnet theorem
Título según SCOPUS: Deflection of light by rotating regular black holes using the Gauss-Bonnet theorem
Título de la Revista: PHYSICAL REVIEW D - PARTICLES, FIELDS, GRAVITATION AND COSMOLOGY
Volumen: 97
Número: 12
Editorial: AMER PHYSICAL SOC
Fecha de publicación: 2018
Idioma: English
DOI:

10.1103/PhysRevD.97.124024

Notas: ISI, SCOPUS